Nonuniqueness of a solution of the problem of flow around a cone at an angle of attack
Differencialʹnye uravneniâ, Tome 19 (1983) no. 7, pp. 1262-1271
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_7_a18,
author = {V. V. Rusanov and V. A. Karlin},
title = {Nonuniqueness of a solution of the problem of flow around a cone at an angle of attack},
journal = {Differencialʹnye uravneni\^a},
pages = {1262--1271},
year = {1983},
volume = {19},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_7_a18/}
}
TY - JOUR AU - V. V. Rusanov AU - V. A. Karlin TI - Nonuniqueness of a solution of the problem of flow around a cone at an angle of attack JO - Differencialʹnye uravneniâ PY - 1983 SP - 1262 EP - 1271 VL - 19 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1983_19_7_a18/ LA - ru ID - DE_1983_19_7_a18 ER -
V. V. Rusanov; V. A. Karlin. Nonuniqueness of a solution of the problem of flow around a cone at an angle of attack. Differencialʹnye uravneniâ, Tome 19 (1983) no. 7, pp. 1262-1271. http://geodesic.mathdoc.fr/item/DE_1983_19_7_a18/